# SDR DHL9872451C

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Nr 8 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 8 FLAP TRACK HINGED FAIRING HAVE BOTH TRACKS CRACKED.  REMOVED AND REPLACED FAIRING PER MM 27-51-11.  N/R 2363.
